# SDR AALA202208307556

- Difficulty date: August 28, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A300*
- Aircraft serial: 7034
- Aircraft time: 19,677 hours, 7,513 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Detached
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT ARMING LEVER ON DOOR 2R FELL OFF. TIGHTENED FASTENER THAT HOLDS HANDLE TO ARMING LEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
